# SDR AALA991989

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FROM FORWARD BULKHEAD TO FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTS FROM FORWARD BULKHEAD TO FORWARD GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
